# SDR AALA960449

- Difficulty date: March 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N137AA
- Make and model: Doug DC-10-30
- Aircraft serial: 47847
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Req'D Serv
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - FLT NR 102 - DURING APPROACH TO DFW, WHEN LANDING GEAR EXTENDED, NOSE LANDING GEAR EXPERIENCED LOUD CLUNK AND RED LIGHT REMAINED ILLUMINATED.  RECYCLED LANDING GEAR WITH SAME RESULTS.  CONFIRMED NOSE LANDING GEAR DOWN AND LOCKED AND AIRCRAFT LANDED DFW WITHOUT INCIDENT.  REPLACED NOSE LANDING GEAR STRUT SEALS AND SERVICED NOSE STRUT WITH OIL AND NITROGEN.  ALSO, REPLACED LANDING GEAR PROXIMITY SWITCH CONTROL UNIT.  ACCOMPLISHED LANDING GEAR RETRACTION CHECK WITH NO DEFECTS FOUND.  SYSTEM CHECKED NORMAL OPERATION.  (M)
